| Catalog Number |
04.01.0120 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
05/16/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 may 2024 lot 2312759: 45 items manufactured and released on 04-sept-2023.Expiration date: 2028-08-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional implant involved.Batch review performed on 27 may 2024 on reverse shoulder system 04.01.0169 glenosphere 36xø24.5 (k170452) lot.2318262 lot 2318262: (b)(4) items manufactured and released on 22-jan-2024.Expiration date: 2029-01-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At 2 months and a half from the primary, the patient came in reporting pain due to a dislocation of the liner from the glenosphere and the cause is unknown.The surgeon revised the liner, glenosphere and metaphysis.The surgery was completed successfully.